# SDR SWAA2022030275521

- Difficulty date: January 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 24,646 hours, 14,881 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H FWD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED R/H FWD UPPER SLIDER PER AMM 53-31-31
